MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/12MM; KNEE TIBIAL INSERT REVISION SYSTEM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/12MM; KNEE TIBIAL INSERT REVISION SYSTEM
Model Number 02.07.0312SCF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 4 years 8 months after the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and poly swap and the surgery was completed successfully.The primary was from a competitor and the surgeon revised the competitor to medacta revision components.
 
Additional Manufacturer Narrative
Batch review performed on 01 june 2023: lot 183190: (b)(4) items manufactured and released on 19-july-2018.Expiration date: 2023-07-16.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with another similar reported event during the period of review.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/12MM
Common Device Name
KNEE TIBIAL INSERT REVISION SYSTEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17190244
Report Number3005180920-2023-00450
Device Sequence Number14904674
Product Code JWH
UDI-Device Identifier07630030817175
UDI-Public07630030817175
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2023
Device Model Number02.07.0312SCF
Device Catalogue Number02.07.0312SCF
Device Lot Number183190
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale